# SDR 2008UALA00440

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 33,665 hours, 12,599 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST ITEM NR 2 ON 3SVC CK SHOWS RT EMERGENCY EPSU ON DISPLAY.  REPLACED POWER SUPPLY.
